Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

Contents of Volume 29, Number 131

All articles in this issue are freely accessible.

Maximum-norm interior estimates for Ritz-Galerkin methods
James H. Bramble, Joachim A. Nitsche and Alfred H. Schatz.
Math. Comp. 29 (1975), 677-688
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0398120
A Galerkin method for a nonlinear Dirichlet problem
Jim Douglas and Todd Dupont.
Math. Comp. 29 (1975), 689-696
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0431747
A Fourier method for the numerical solution of Poisson’s equation
Gunilla Sk├Âllermo.
Math. Comp. 29 (1975), 697-711
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0371096
Spectral approximation for compact operators
John E. Osborn.
Math. Comp. 29 (1975), 712-725
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0383117
Polynomial interpolation to boundary data on triangles
R. E. Barnhill and J. A. Gregory.
Math. Comp. 29 (1975), 726-735
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0375735
A nodal basis for $C^{1}$ piecewise polynomials of degree $n≥5$
John Morgan and Ridgway Scott.
Math. Comp. 29 (1975), 736-740
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0375740
On comparing Adams and natural spline multistep formulas
David R. Hill.
Math. Comp. 29 (1975), 741-745
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0375781
Bifurcation in difference approximations to two-point boundary value problems
Richard Weiss.
Math. Comp. 29 (1975), 746-760
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0383763
A collocation method for two-point boundary value problems
J. H. Ahlberg and T. Ito.
Math. Comp. 29 (1975), 761-776
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0375785
Computational investigations of least-squares type methods for the approximate solution of boundary value problems
Steven M. Serbin.
Math. Comp. 29 (1975), 777-793
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0391542
Numerical solution for eigenvalues and eigenfunctions of a Hermitian kernel and an error estimate
E. Rakotch.
Math. Comp. 29 (1975), 794-805
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0373356
Adaptive integration and improper integrals
Seymour Haber.
Math. Comp. 29 (1975), 806-809
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0375750
Cubature formulas of degree nine for symmetric planar regions
Robert Piessens and Ann Haegemans.
Math. Comp. 29 (1975), 810-815
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0368393
On Bairstow’s method for the solution of polynomial equations
Kenneth W. Brodlie.
Math. Comp. 29 (1975), 816-826
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0381283
How to calculate shortest vectors in a lattice
U. Dieter.
Math. Comp. 29 (1975), 827-833
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0379386
On lower and upper bounds of the difference between the arithmetic and the geometric mean
S. H. Tung.
Math. Comp. 29 (1975), 834-836
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0393393
On the osculatory rational interpolation problem
Luc Wuytack.
Math. Comp. 29 (1975), 837-843
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0371008
An efficient method for the discrete linear $L_{1}$ approximation problem
Nabih N. Abdelmalek.
Math. Comp. 29 (1975), 844-850
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0378354
A partition formula for the integer coefficients of the theta function nome
Helaman Rolfe Pratt Ferguson, Dale E. Nielsen and Grant Cook.
Math. Comp. 29 (1975), 851-855
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0367322
Low-order approximations for the normal probability integral and the error function
David G. Carta.
Math. Comp. 29 (1975), 856-862
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0368389
On the distribution of the zeros of generalized Airy functions
V. B. Headley and V. K. Barwell.
Math. Comp. 29 (1975), 863-877
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0378360
The zeros of regular Coulomb wave functions and of their derivatives
Yasuhiko Ikebe.
Math. Comp. 29 (1975), 878-887
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0378361
An identity for simplifying certain generalized hypergeometric functions
Thomas J. Osler.
Math. Comp. 29 (1975), 888-893
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0374510
Polynomial expansions
Jerry L. Fields and Mourad E. H. Ismail.
Math. Comp. 29 (1975), 894-902
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0372472
Generalized $M$-matrices and applications
George D. Poole.
Math. Comp. 29 (1975), 903-910
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0369384
An algorithm for finding the blocks of a permutation group
M. D. Atkinson.
Math. Comp. 29 (1975), 911-913
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0367030
The second largest prime factor of an odd perfect number
Carl Pomerance.
Math. Comp. 29 (1975), 914-921
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0371801
On the largest prime divisor of an odd perfect number. II
Peter Hagis and Wayne L. McDaniel.
Math. Comp. 29 (1975), 922-924
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0371804
An equation of Mordell
Andrew Bremner.
Math. Comp. 29 (1975), 925-928
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0374019
Multiply schemes and shuffling
M. Rosenblatt.
Math. Comp. 29 (1975), 929-934
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0381231
Factoring multivariate polynomials over the integers
Paul S. Wang and Linda Preiss Rothschild.
Math. Comp. 29 (1975), 935-950
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0396471
Elliptic curves over finite fields. II
I. Borosh, C. J. Moreno and H. Porta.
Math. Comp. 29 (1975), 951-964
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0404264
Three elliptic curves with rank at least seven
David E. Penney and Carl Pomerance.
Math. Comp. 29 (1975), 965-967
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0376687
Reviews and Descriptions of Tables and Books
Math. Comp. 29 (1975), 968
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
American Mathematical Society